Cuadraturas para funciones peso complejas

  1. Pablo González Vera
  2. Francisco Pérez Acosta
  3. Ramón Angel Orive Rodríguez
Journal:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1990

Volume: 1

Issue: 1

Pages: 133-139

Type: Article

Abstract

In this note, Interpolatory Quadrature Formulas are extended to a class of complex weight functions and the convergence is proved for certain integrands. We also give some results about Pade-type Approximants to a corresponding important class of fuctions.